Format

Send to

Choose Destination
See comment in PubMed Commons below
Genitourin Med. 1989 Aug;65(4):257-8.

Epididymitis caused by treatment with amiodarone.

Author information

1
Department of Dermatology, Odense University Hospital, Denmark.

Abstract

Epididymitis is described in a man aged 33 who had been treated with the antiarrhythmic agent, amiodarone. No signs of bacterial infection or anatomical abnormalities were found. Amiodarone as the cause of non-infectious epididymitis has been reported. This additional case stresses the importance of considering an adverse effect of amiodarone treatment as a cause when making a differential diagnosis of epididymitis.

PMID:
2807285
PMCID:
PMC1194364
[Indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Support Center